# SDR C2XA10SH020

- Difficulty date: January 10, 2010
- Submitted: January 10, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 22,200 hours, 16,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 3 LOCAL) AROUND SCREW HOLES FOR SERVICE DOOR THRESHOLD.  MAINTENANCE REMOVED AND REPLACED SERVICE DOOR CENTER SILL (THRESHOLD) IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
